# SDR AALA202211088742

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 56,378 hours, 35,793 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CLIMB OUT, ECAM DOOR LEFT EMERGENCY EXIT. NO ABNORMAL CABIN VERTICAL SPEED. LIGHT ILLUMINATED AT LEFT EMERGENCY EXIT. MAINTENANCE ADJUSTED THE PROXIMITY SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-13.
